MathSciNet Relay Station
MathSciNet bibliographic data
MR1980854 35Q53 (35B60)
Kenig, Carlos E.; Ponce, Gustavo; Vega, Luis On unique continuation for nonlinear Schrödinger equations. Comm. Pure Appl. Math. 56 (2003), no. 9, 1247–1262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement